Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 2, pp. 267-277 (2011)

Almost everywhere convergence of cone-like restricted double Fejér means on compact totally disconnected groups

Karoly Nagy

College of Nyiregyhaza

Abstract: In the present paper we prove the a.e. convergence of Fejér means of integrable functions with respect to the two-dimensional representative product systems on a bounded compact totally disconnected group provided that the set of indices is in a cone-like set.

Keywords: compact totally disconnected group, pointwise convergence, Fejér means, two-dimensional system, representative product system

Classification (MSC2000): 43A75; 43A55, 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition